# SDR USAA069953

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CRACKED AT FRAME ATTACH POINTS STATION 460.  INSTALLED STRINGER REPAIR AT STRINGER 21R AT FRAME ATTACH POINTS, STATION 460.  MATERIAL USED, CHANNEL, PART NR BAC 1493-412, 10 INCHES LONG, ANGLE; PART NR BAC 1493-513, 10 INCH LONG, STRINGER; PART NR BAC 1498-39, 33 INCHES LONG.  INSTALLED REPAIR PARTS IAW B727 SRM 51-30-2.  (M)
